# SDR SWAA2021011237677

- Difficulty date: December 7, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Deteriorated
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY AND SERVICE DOOR HARDWARE OF GIRBART FITTING AT AFT GALLEY AREA.  REPLACED ENTRY AND SERVICE DOOR HARDWARE OF GIRT BAR FITTING AT AFT GALLEY AREA INSTALLATION IS DOCUMENT IN MT 725-025-00-02Y.
